# SDR USAA2011082400027

- Difficulty date: August 10, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 32,476 hours, 19,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5348002034200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON SHEAR PLATE BETWEEN FR68 TO FR69, Y1732.  REPLACED SHEAR PLATE BETWEEN FR68 TO FR69, Y1732 IAW A320 SRM 51-42-11.
